# SDR 05FDEA00209

- Difficulty date: February 1, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727-200
- Aircraft serial: 21329
- Aircraft time: 67,894 hours, 42,042 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 27R BS 735 WL 145 IS CRACKED.  REPAIRED PER SRM 53-10-3.
